CureZone   Log On   Join
Re: Are these side effects to the IUD?
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
lorax Views: 2,378
Published: 14 years ago
 
This is a reply to # 854,440

Re: Are these side effects to the IUD?


I too had the heart/chest flutters. They would come and go with no rhyme or reason-mostly when I was just sitting and watching TV. I did not have the cramps but have experienced many other side effects. I had my Mirena removed 1 week ago and have not had one heart flutter, not one headache, not one backache, only slightly depressed last Saturday but not too bad. I did not have a lot of side effects at first, some of them got worse over the past 6 months (I had my Mirena for 3 1/2 years.) My husband would rather go without sex than live with me with all the side effects. Everyones bodies are different though so maybe your body would get used to it? I would definetly tell your doctor about it though and don't accept the "It can't be the Mirena" because it very well could be.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

6.484 sec, (1)